Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Wills conjecture


Author: Noah Samuel Brannen
Journal: Trans. Amer. Math. Soc. 349 (1997), 3977-3987
MSC (1991): Primary 52A40
MathSciNet review: 1373630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two strengthenings of the Wills conjecture, an extension of Bonnesen's inradius inequality to $n$-dimensional space, are obtained. One is the sharpest of the known strengthenings of the conjecture in three dimensions; the other employs techniques which are fundamentally different from those utilized in the other proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 52A40

Retrieve articles in all journals with MSC (1991): 52A40


Additional Information

Noah Samuel Brannen
Affiliation: 2-36-6 Tama-cho, Fuchu-shi, Tokyo 183, Japan
Email: b-noah@hoffman.cc.sophia.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01716-9
PII: S 0002-9947(97)01716-9
Keywords: Circumradius, convex body, inner parallel body, inradius, mixed volume, quermassintegral.
Received by editor(s): February 9, 1995
Received by editor(s) in revised form: August 15, 1995
Article copyright: © Copyright 1997 American Mathematical Society